Notre Dame Journal of Formal Logic

Free Algebras Corresponding to Multiplicative Classical Linear Logic and Some of Its Extensions

Andreja Prijatelj

Abstract

In this paper, constructions of free algebras corresponding to multiplicative classical linear logic, its affine variant, and their extensions with $n$-contraction ($n\geq 2$) are given. As an application, the cardinality problem of some one-variable linear fragments with $n$-contraction is solved.

Article information

Source
Notre Dame J. Formal Logic Volume 37, Number 1 (1996), 53-70.

Dates
First available in Project Euclid: 16 December 2002

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1040067316

Mathematical Reviews number (MathSciNet)
MR1379549

Digital Object Identifier
doi:10.1305/ndjfl/1040067316

Zentralblatt MATH identifier
0862.03042

Subjects
Primary: 03G25: Other algebras related to logic [See also 03F45, 06D20, 06E25, 06F35]
Secondary: 03B60: Other nonclassical logic 03F50: Metamathematics of constructive systems

Citation

Prijatelj, Andreja. Free Algebras Corresponding to Multiplicative Classical Linear Logic and Some of Its Extensions. Notre Dame J. Formal Logic 37 (1996), no. 1, 53--70. doi:10.1305/ndjfl/1040067316. http://projecteuclid.org/euclid.ndjfl/1040067316.


Export citation

References

  • [1] Birkhoff, G., Lattice Theory, American Mathematical Society, Colloquium Publications, vol. XXV, New York, 1967.
  • [2] Došen, K., and P. Schröder-Heister, Substructural Logics, Studies in Logic and Computation, Clarendon Press, Oxford, 1993.
  • [3] Girard, J. Y., ``Linear logic,'' Theoretical Computer Science, vol. 50 (1987), pp. 1--101.
  • [4] Hori, R., H. Ono and H. Schellinx, ``Extending intuitionistic linear logic with knotted structural rules,'' Notre Dame Journal of Formal Logic, vol. 35 (1994), pp. 219--242.
  • [5] De Jongh, D., L. Hendriks, and G. Renardel de Lavalette, ``Computations in fragments of intuitionistic propositional logic,'' Journal of Automatic Reasoning, vol. 7 (1991), pp. 537--561.
  • [6] Prijatelj, A., ``Connectification for $n$-contraction,'' Studia Logica, vol. 54 (1995), pp. 149--171.
  • [7] Prijatelj, A., ``Bounded contraction and Gentzen-style formulation of Łukasiewicz logics,'' forthcoming in Studia Logica.
  • [8] Slaney, J., ``Sentential constants in systems near $\bf R$,'' Studia Logica, vol. 52 (1993), pp. 443--455.
  • [9] Troelstra, A. S., Lectures on Linear Logic, CSLI Lecture Notes, No. 29, Center for the Study of Language and Information, Stanford, 1992.
  • [10] Troelstra, A. S., and D. van Dalen, Constructivism in Mathematics, (two volumes), North-Holland, Amsterdam, 1988.